Title: | Строгий вывод неравенств, связывающих постоянные центробежного искажения молекул |
Authors: | Маянц, Л. С. Александров, А. П. Алиев, М. Р. Алексанян, В. Т. |
Keywords: | неравенства молекулы |
Issue Date: | 1972 |
Publisher: | Наука |
Citation: | Строгий вывод неравенств, связывающих постоянные центробежного искажения молекул / Л. С. Маянц, А. П. Александров, М. Р. Алиев, В. Т. Алексанян // Оптика и спектроскопия / АН СССР. - Ленинград : Наука, 1972. - Т. 33, вып. 5. - С. 1013-1014. |
URI: | http://elib.gsu.by/jspui/handle/123456789/28427 |
Appears in Collections: | Оцифрованный фонд |
Files in This Item:
File | Description | Size | Format | |
---|---|---|---|---|
Маянц_Строгий.pdf | 2.96 MB | Adobe PDF | View/Open |
Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.